Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On first first order impulsive differential inclusions in Banach spaces

M. Benchohra and S.K. Ntouyas
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 44 (92), No. 2 (2001), pp. 165-174
Stable URL: http://www.jstor.org/stable/43678776
Page Count: 10
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On first first order impulsive differential inclusions in Banach spaces
Preview not available

Abstract

In this paper a fixed point theorem for condensing maps is used to investigate the existence of solutions for first order impulsive functional differential inclusions in Banach spaces.

Page Thumbnails

  • Thumbnail: Page 
[165]
    [165]
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174